# SDR SROM20100001

- Difficulty date: February 19, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N660CP
- Make and model: Boeing 737-7BD
- Aircraft serial: 36721
- Aircraft time: 1,454 hours, 1,185 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Part number: 8221604101
- Condition: Disconnected
- Location: Zone 200
- Part time: 1,454 hours, 1,185 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SPEED TRIM FAIL LIGHT ILLUMINATED AND YAW DAMPER WON'T ENGAGE DURING TAKEOFF.  MADE UNEVENTFUL RETURN TO DEPARTURE AIRPORT.  PERFORMED YAW DAMPER SYS TEST IAW AMM 22-23-00, NO DEFECTS NOTED. PERFORMED DFCS BITE PROCEDURE AND DFCS ADJUSTMENT/TEST IAW AMM 22-11-00 AND PERFORMED SPEED TRIM SYSTEM TEST IAW AMM 22-00-00, NO DEFECTS NOTED.
